MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS

MEDLINE INDUSTRIES, LP MEDLINE; TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Catalog Number MDT2168284
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the towels leave blue lint on hands after drying, as well as on instruments.Also noted that particles are in the air during use.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the towels leave blue lint on hands after drying, as well as on instruments.Also noted that particles are in the air during use.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,STD,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25340666
Report Number1417592-2026-01901
Device Sequence Number10128745
Product Code FRL
UDI-Device Identifier10080196282739
UDI-Public10080196282739
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168284
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown